MathSciNet Relay Station
MathSciNet bibliographic data
MR2309592 39B82 (39B12 39B72)
Trif, Tiberiu Hyers-Ulam-Rassias stability of a linear functional equation with constant coefficients. Nonlinear Funct. Anal. Appl. 11 (2006), no. 5, 881–889.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement